Differential and Integral Equations

The parity of paths of closed Fredholm operators of index zero

Patrick M. Fitzpatrick and Maria Testa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 823-846.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267708

Mathematical Reviews number (MathSciNet)
MR1270106

Zentralblatt MATH identifier
0811.47007

Subjects
Primary: 47A53: (Semi-) Fredholm operators; index theories [See also 58B15, 58J20]
Secondary: 47N20: Applications to differential and integral equations 58E07: Abstract bifurcation theory

Citation

Fitzpatrick, Patrick M.; Testa, Maria. The parity of paths of closed Fredholm operators of index zero. Differential Integral Equations 7 (1994), no. 3-4, 823--846. https://projecteuclid.org/euclid.die/1370267708


Export citation